Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for pain in hips,legs and feet due to spine problem

Hi Dr, I have been having problems with my spine and back, hip, and leg pain for the past six months with chronic pain. I went to a orthopaedic surgeon last week for a second opinion, but he could not find any reasons (from my xrays) why I would experience pain chronically. I then went to see a chiropractor who helped a lot, and the pain eventually went away, but short lived. It is slowly returning again. The chiropractor noticed that I have a number of anomalies over my spine and missing a pair of floating ribs (previously thought by first orthopeadic surgeon as having an extra vertebrae). There seems to be some kyphosis and possibly Scheuermann s, however they say it is not the reason for the pain. I used to give yoga classes, which I cannot do now anymore, and struggle to find a way to manage my pain, apart from the chiropractor s help, which is short lived. No-one can give me answers, and I keep on struggling with pain shifting around all over my back, hips, legs, knees, feet (more recently), arms and between the shoulder blades. I have severely decreased my medication intake as suggested by the dr (for the last month I have been taking Tramacet tds, and Celebrex 200mg bd to be able to continue working). It has only been a week and a half and I already feel like increasing the dosages again. I only take the medications at night at this time. I really want to know if I am going to struggle with this condition for the rest of my life, and if I will ever be able to do exercises such as yoga again. Thank you in advance.
Mon, 15 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy ,  
  User's Response
Hi,

First of all, I need to know if the pain is during rest or while walking; whether pain in the legs comes on walking and how does it get relieved, whether it goes away on sitting or lying down?

Also, need to know if the pains are during night time or day time and whether you fill stiffness in the whole body also does massage gives you relief?

Since you are troubled for a long time getting an MRI scan is primary requirement plus running some blood tests like vitamin D levels, ESR, Hb, uric acid levels need to be done. Also, check about diabetes status.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Uday Singh Raswan, Neurosurgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i am 33 5 11 165 pounds and have been having lower back problems, it started a few months ago but is now getting worse. when i touch my spine on the right side it really hurts but the muscles around it do not hurt nor does the left side of the spine

doctor1 MD

Hello Dr. I have feel pain into my spine behind neck from many year. But i dont have much problem at starting but now at present its getting very painful for me. I dont its due to muscle Pain or else bcoz some time pain lead to my right arm also.and i also observe some pain under my right ear nearby my jaw.i have also feel this pain into left side but its not so bad as my right side.yes one more thing when ever i have drunk then its getting very painful next day after drunk.

doctor1 MD

I have been diagnosed with cervical and thoracic spinal osteoarthriosis a!long with my spinal cord is flattened in my whole thoracic areas of my spine. I have a total of 8 herniated discs I have always refused pain medications in the past but now due to the excruciating pain have agreed to them along with injections. Is there a better alternative out there?

Recent questions on  Celebrex

doctor1 MD

Hi I have back pain ,& it was very painful ,I could not stand straight , I was told a Disk ,& send for MRI & given Celebrex until the result .Now I am taking MYolgin when read about the risk of Celebrex .I am 77& have one kidney ,had 2 Breast cancer removal .,taking Marevan for a clot 2 years ago ,what is the risk of this Myolgin capsules ,with Marevan Thank you Rafahia Radwan

doctor1 MD

Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.

doctor1 MD

I only need to take the 75 mg tab of Zantac for heartburn (and because I take Celebrex.) I have used up my 75 mg pills of Zantac but I have a bottle of 150 mg tabs of Zantac I haven t used. Could I cut the 150 mg pills in half and take those? I didn t know if it has some type of timed-release coating or such that would prohibit doing that? I didn t know there was a cost for this. Never mind, I ll just ask my pharmacist tomorrow.

doctor1 MD

Hi there, I'm on my feet standing for my job. Last night as I was walking at work, I felt a sharp pain in my heel almost as if a ligament in my heel snapped. Can I still work?

doctor1 MD

I have been diagnosed with rheumatoid arthritis . I is now getting more prevalent, in "owie" department but afraid to take any meds for it. The warnings are scarier than the very uncomfortable state I'm in now. I know the first thing to do is lose...

doctor1 MD

I've noticed three times when I take Aleve with my metoprolol and cozaar meds I get a weird spell of "losing it" after a period of time, especially when on the organ laying during a worship service. This scares me. I take Aleve for arthris pain...